Alert archive / Louisiana / Flash Flood Warnings in 2009
Flash Flood Warning 90, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Aug 6, 2009, 8:07 AM CDT for East Carroll Parish, Madison Parish, Tensas Parish, Louisiana; Issaquena County, Warren County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2009, 8:07 AM CDT (13:07 UTC)
- Expired
- Aug 6, 2009, 11:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties East Carroll Parish, LA, Madison Parish, LA, Tensas Parish, LA, Issaquena County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 109 km from the middle of the area, began a volume at 13:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 9:10 AM CDT | FLASH FLOOD | 7 Sw Lake Providence, LA | WATER IS FLOWING ACROSS HWY 134 AND 581. FARMLAND IS ALSO FLOODING. RADAR HAS ESTIMATED 4 TO 7 INCHES HAS FALLEN IN THAT AREA OVER THE PAST 2 HRS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 63 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 1.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1312 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KJAN 061307 FFWJAN LAC035-065-107-MSC055-149-061600- /O.NEW.KJAN.FF.W.0090.090806T1307Z-090806T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 807 AM CDT THU AUG 6 2009 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CARROLL PARISH IN NORTHEAST LOUISIANA... THIS INCLUDES THE CITIES OF...TRANSYLVANIA...LAKE PROVIDENCE... MADISON PARISH IN NORTHEAST LOUISIANA... THIS INCLUDES THE CITY OF TALLULAH... NORTHEASTERN TENSAS PARISH IN NORTHEAST LOUISIANA... WEST CENTRAL ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI... WESTERN WARREN COUNTY IN WEST CENTRAL MISSISSIPPI... * UNTIL 1100 AM CDT * AT 807 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR ALSATIA...OR 6 MILES SOUTHWEST OF TRANSYLVANIA...MOVING SOUTH AT 20 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN THE PAST TWO HOURS. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SONDHEIMER...OMEGA...MANSFORD...AFTON...LE TOURNEAU...YOKENA AND SOMERSET VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT THREE HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 3215 9092 3212 9140 3290 9129 3289 9114 $$ MME
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 5:50 AM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Aug 6, 5:50 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 550 AM CDT THU AUG 6 2009 .UPDATE...PER LOCAL WRF MODEL FORECAST AREA RADARS SHOWS SOME CONVECTION DEVELOPING IN THE DELTA AS WELL AS SOME SHOWERS IN THE SOUTH. SO WITH THE CONVECTION STARTING SO EARLY...HAVE DECIDED TO INCREASE TO CHANCE POPS FOR MOST OF THE REGION FOR THIS MORNING AND AFTERNOON. THE REST OF FORECAST APPEARS TO BE ON TRACK./17/ ./PREVIOUS DISCUSSION...315 AM CDT THU AUG 6 2009 .SHORT TERM...TODAY THROUGH FRIDAY...LATEST SATELLITE IMAGERY SHOWS THE REGION UNDER NORTHERLY FLOW WITH THE MEAN RIDGE CENTER OVER THE SOUTHERN PLAINS. ALSO A WEAK SURFACE BOUNDARY WAS ACROSS THE CENTRAL PORTION OF THE REGION...WHILE A STATIONARY FRONT WAS POSITIONED NORTH OF THE ARKLAMISS REGION. A SERIES OF SHORTWAVES WERE ROTATING AROUND THE SOUTHERN PLAINS RIDGE. ONE OF THEM WAS PUSHING SOUTH...WHICH WAS WEST OF THE REGION. GFS SEEMS TO LATCH ON TO THIS SHORT WAVE FOR SOME LOW CONVECTIVE CHANCES FOR MAINLY THE WEST FOR TODAY. LOOKING AT THE NATIONAL WRF MODEL...IT SHOWS SOME STORMS DEVELOPING IN THE WEST THIS MORNING...THEN A FEW BECOME STRONG TO SEVERE IN AN MCS FOR LATE MORNING INTO THE AFTERNOON IN THE WEST. THE WEAK SURFACE BOUNDARY MAY HELP IN THE LIFTING PROCESS WITH THE STORMS IN THE WEST. LOOKING AT THE LOCAL WRF ENSEMBLES SOME OF THEM SHOW SOME CONVECTION FIRING IN THE NORTHWEST DELTA THIS MORNING IN AN MCS...ALONG WITH SOME LIGHT SHOWERS IN THE SOUTH. A FEW OF THOSE STORMS ACCORDING TO THE LOCAL WRF COULD BE BECOME STRONG TO SEVERE IN THE WEST FOR LATE THIS MORNING INTO THIS AFTERNOON IN THE LOCAL WRF MODEL FROM AN MCS. THE 850 RIDGE MAY LIMIT THE CONVECTIVE COVERAGE. SO EXPECT SOME ISOLATED ACTIVITY TO START UP AROUND SUNRISE INTO THE AFTERNOON HOURS. WE WILL HAVE SOME UPPER JET DYNAMICS WITH THE REGION IN THE LEFT FRONT QUAD OF A 60-70 KNOT JET. THE JET AXIS WILL MOVE EAST ACROSS THE REGION DURING THE DAY...WHICH WILL HELP THE THUNDERSTORM ACTIVITY TO TAPER OFF BY EARLY EVENING. FOR THE WEST MODEL SOUNDINGS SHOW SOME STEEP LAPSE RATES BETWEEN 700 AND 625 MB. 500 MB TEMPS AROUND -8 TO -9 AND 300 MB AROUND -35C...LI -7...PWAT AROUND 2 INCHES AND ML CAPE AROUND 3000. SPC HAS PUT IN A 5 PERCENT RISK OF CONVECTIVE WIND AND HAIL. SO WILL MENTION A FEW STRONG TO SEVERE IN THE HWO FOR AREAS WEST OF INTERSTATE 55. HIGHS TODAY WILL BE IN THE LOWER TO MIDDLE 90S. CONVECTIVE BLOW OFF WILL HELP TO KEEP TEMPS DOWN ALONG WITH LIMITED CONVECTIVE COVERAGE. FOR TONIGHT...EXPECT THE CONVECTION TO END EARLY. THE NATIONAL WRF AND MODELS SHOW A QUIET NIGHT ACROSS THE REGION AFTER THE CONVECTION ENDS. THE GFS MOS GUIDANCE LOOKED A LITTLE COOL ACROSS THE EAST HALF...ESPECIALLY WITH THIS MOIST AIRMASS. SO STUCK WITH CURRENT FORECAST WITH LOWS FROM THE UPPER 60S TO LOWER 70S. FOR FRIDAY...THE MEAN RIDGE WILL EXPAND ACROSS THE REGION WITH THE LOW LEVEL 850 MB RIDGE. THIS WILL LIMIT OUR CHANCE OF RAIN TO THE FAR SOUTH PORTION OF THE REGION. MODEL GUIDANCE WERE RATHER DRY ACROSS THE REGION. DECIDED TO GO WITH CURRENT LOW POPS IN CASE WE GET SOME WEAK SEA BREEZE ACTIVITY COMING FROM THE SOUTH. HIGHS WILL BE IN THE MIDDLE 90S. WENT CLOSE TO MAV GUIDANCE./17/ .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY...A DRY START TO THE LONG TERM IS EXPECTED BUT RAIN CHANCES WILL INCREASE NEXT WEEK. COME FRIDAY NIGHT WL BE UNDER A 596DM RIDGE WHILE A CENTER OF HIGH PRESSURE AT THE SURFACE WILL BE SLIDING OFF THE MID ATLANTIC COAST LEAVING A RIDGE AXIS NOSING WEST ACROSS THE GULF COAST STATES. OUR RELATIVELY DRY AIRMASS WITH A PW LESS THAN AN INCH AND A HALF COMBINED WITH THE HIGH PRESSURE WILL LEAD TO A DECENT NIGHT OF RADIATIONAL COOLING AND NEAR NORMAL MORNING LOWS AROUND 71F FOR SATURDAY MORNING. DEEPER MOISTURE AND CLOUDS WILL BE INCREASING OVER OUR REGION FROM THE SOUTH BY SATURDAY MORNING THOUGH AS MODELS STILL SHOW A TUTT LOW OVER THE CENTRAL GULF FRIDAY NIGHT THAT IS EXPECTED TO MOVE OVER TEXAS SUNDAY. THE NAM AND GFS ARE IN AGREEMENT MOVING THE LOW OVER TEXAS WHILE THE ECMWF IS FARTHER EAST OVER LOUISIANA. WL BE ON THE EAST SIDE OF THE FEATURE AND SEE A DISTINCT INCREASE IN MOISTURE OVER OUR WEST WHILE HIGH PRESSURE SURFACE AND ALOFT HANGS ON THE EAST. SATURDAY IS EXPECTED TO BE DRY FOR MOST OF THE AREA BUT WL CARRY SLIGHT CHANCE POPS IN OUR SOUTHEAST ZONES TO ACCOUNT FOR THE INCREASE IN MOISTURE AND POSSIBLE SEA BREEZE FRONT BY LATE AFTERNOON. FOR SUNDAY THE SURFACE RIDGE OVER OUR SOUTH WILL REMAIN IN PLACE WHILE THE UPPER RIDGE BECOMES CENTERED TO OUR EAST. THIS WILL RESULT IN A DEEP SOUTHERLY FLOW THAT WILL BRING TWO INCH PW AIR BACK OVER OUR SOUTH AND WEST. SCATTERED AFTERNOON AND EVENING CONVECTION IS EXPECTED OVER OUR SOUTHERN HALF WITH MORE ISOLATED COVERAGE POSSIBLE IN THE NORTH SUNDAY. SATURDAY WILL LIKELY PROVE TO BE THE WARMEST AFTERNOON OF THE PERIOD WHILE THE INCREASE IN CLOUD COVER AND RAIN CHANCES WILL LIKELY HOLD AFTERNOON HIGHS AT OR BELOW NORMAL SUNDAY THROUGH NEXT THURSDAY. THE TUTT LOW WILL LINGER TO OUR WEST MONDAY AND INTO TUESDAY BEFORE GETTING CAUGHT UP BY A NORTHERN STREAM SHORTWAVE TROUGH THAT WILL MOVE INTO THE CENTRAL PLAINS TUESDAY. ALTHOUGH THE ECMWF IS FARTHER NORTH...BOTH ECMWF AND GFS CLOSE OFF A LOW ONCE THIS SHORTWAVE TROUGH MOVES OVER THE TENNESSEE AND OHIO VALLEYS. SCATTERED MAINLY DIURNALLY DRIVEN CONVECTION IS EXPECTED MONDAY BUT MORE WIDESPREAD COVERAGE IS EXPECTED WEDNESDAY AND THURSDAY AS THE UPPER TROUGH MOVES ACROSS THE REGION. /22/ && .AVIATION...THERE COULD BE SOME PATCHY FOG BETWEEN 10Z AND 14Z BUT PRODUCE ONLY MVFR CONDITIONS. THIS WILL LIFT BY 14-15Z AT THE LATEST. COULD SEE SOME MORNING ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE WEST AFTER SUNRISE...WHICH WILL CAUSE SOME MVFR CONDITIONS A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE ACROSS THE WEST BY LATE MORNING INTO THE AFTERNOON HOURS. THE CONVECTION WILL DISSIPATE BY EARLY TONIGHT. EXPECT VFR CONDITIONS TO PREVAIL. THERE COULD BE SOME PATCHY FOG BETWEEN 08-15Z FRIDAY MORNING./17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 91 71 95 72 / 37 13 5 5 MERIDIAN 92 68 95 70 / 26 12 5 5 VICKSBURG 94 70 97 72 / 41 13 5 5 HATTIESBURG 94 72 94 72 / 38 16 16 5 NATCHEZ 91 72 94 72 / 48 17 11 5 GREENVILLE 93 70 97 71 / 37 8 6 5 GREENWOOD 93 69 96 71 / 37 9 5 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM/AVIATION: 17 LONG TERM: 22
Hazardous weather outlook, Aug 6, 3:45 AM CDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 345 AM CDT THU AUG 6 2009 MSZ028>033-037>039-044>046-050>052-056>058-064>066-072>074-070830- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER- CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 345 AM CDT THU AUG 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>027-034>036- 040>043-047>049-053>055-059>063-070830- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-WASHINGTON-HUMPHREYS-HOLMES- ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE- COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- 345 AM CDT THU AUG 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY...GENERALLY ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR. THIS WILL OCCUR AS DAYTIME INSTABILITY DUE TO HEATING...GOOD LOW LEVEL MOISTURE...WEAK SURFACE BOUNDARY COMBINES WITH A WEAK AREA OF LOW PRESSURE ALOFT. THE PRIMARY CONCERNS WILL BE GUSTY WINDS UP TO 60 MPH AND SOME HAIL. THE RISK OF STRONG STORMS WILL DIMINISH BY EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR THE WEST HALF FOR TODAY. OTHERWISE NO ACTIVATION WILL BE EXPECTED THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 17
In the hours before
Special weather statement, Aug 6, 6:21 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 621 AM CDT THU AUG 6 2009 MSZ047-048-053-061205- CLAIBORNE MS-HINDS MS-WARREN MS- 621 AM CDT THU AUG 6 2009 ...STRONG THUNDERSTORM OVER EASTERN WARREN COUNTY MOVING SOUTH... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHEAST OF REDWOOD AT 621 AM CDT...MOVING SOUTH AT 20 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EASTERN WARREN...WEST CENTRAL HINDS AND EXTREME NORTHEASTERN CLAIBORNE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. MME
Special weather statement, Aug 6, 7:03 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 703 AM CDT THU AUG 6 2009 LAZ016-MSZ047-061250- WARREN MS-MADISON LA- 703 AM CDT THU AUG 6 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 9 MILES NORTH OF MOUND AT 704 AM CDT...MOVING SOUTH AT 15 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN WEST CENTRAL WARREN COUNTY...AND EAST CENTRAL MADISON PARISH SHOULD MONITOR THIS STORM CLOSELY. MME
Special weather statement, Aug 6, 7:19 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 719 AM CDT THU AUG 6 2009 MSZ048-061305- HINDS MS- 719 AM CDT THU AUG 6 2009 ...STRONG THUNDERSTORM NEAR RAYMOND MOVING SOUTH... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER RAYMOND AT 719 AM CDT...MOVING SOUTH AT 20 MPH. PEOPLE IN SOUTHERN HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY. MME
Special weather statement, Aug 6, 7:45 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 745 AM CDT THU AUG 6 2009 LAZ009-061315- EAST CARROLL LA- 745 AM CDT THU AUG 6 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF TRANSYLVANIA AT 745 AM CDT...MOVING SOUTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN SOUTHERN EAST CARROLL PARISH SHOULD MONITOR THIS STORM CLOSELY. JC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:12 AM CDT | Severe Thunderstorm Warning | JAN | Madison | 63 min |
| Aug 6, 7:57 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Tensas | 48 min |
| Aug 6, 8:55 AM CDT | Severe Thunderstorm Warning | JAN | Tensas | 65 min |
| Aug 6, 9:25 AM CDT | Flash Flood Warning | JAN | East Carroll, Franklin, Madison, Morehouse, Richland, West Carroll | 2 hr |
| Aug 6, 9:26 AM CDT | Flash Flood Warning | JAN | Tensas | 90 min |
| Aug 6, 9:36 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Tensas | 39 min |
| Aug 6, 9:50 AM CDT | Severe Thunderstorm Warning | JAN | Franklin | 40 min |
| Aug 6, 10:14 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula | 46 min |
| Aug 6, 10:15 AM CDT | Severe Thunderstorm Warning | JAN | Richland | 45 min |
| Aug 6, 10:42 AM CDT | Flash Flood Warning | JAN | Catahoula | 2 hr |
| Aug 6, 6:51 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 39 min |
| Aug 6, 7:43 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 34 min |
Nearby
Flash Flood Warnings in Louisiana, 2009Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.